MathSciNet Relay Station
MathSciNet bibliographic data
MR180629 (31 #4862b) 22.60
Harish-Chandra Some results on an invariant integral on a semisimple Lie algebra. Ann. of Math. (2) 80 1964 551–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement